# SDR AALA201908309005

- Difficulty date: August 29, 2019
- Submitted: September 2, 2019
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 16,326 hours, 6,294 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: 46502003030316
- Part serial: 0018860
- Condition: Failed
- Location: Nr 1
- Part time: 16,332 hours, 6,296 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT AIR RETURNED TO SFO ON ACCOUNT OF ELECTRONIC AND NAVIGATION FAIL MESSAGE. NO EMERGENCY DECLARED. MAINTENANCE REPLACED #1 ADIRU IAW AMM 34-12-34. OPS CHECKS GOOD.
